# SDR QXEA200300861

- Difficulty date: July 20, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,103 hours, 2,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE. MDC INDICATES LEFT ENGINE FIRE LOOP B SHORT CIRCUIT. REMOVED AND REPLACED LEFT HAND W16 FIRE SENSOR HARNESS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
